Katalog GES



Problems and Solutions

1st Person: Schaumberger, Norman
Additional Persons: Clarke, E. M.; Edwards, Ralph E.; Usiskin, Zalmin; Howell, John M.; Good, Arnold; Herschel, John; Just, Erwin; Klamkin, Murray S.; Wayne, Alan; Garfield, Ralph; Baum, J. D.; Suer, B.; Demir, H.; Nelson, Harry L.; Tabor, John; Beidler, John; Bankoff, Leon; Starke, E. P.; Fox, William F.; Sastry, K. R. S.; Trigg, Charles W.; Ringenberg, Lawrence A.; Schmidt, K. W.; Goldberg, Michael; Bird, M. T.; Geist, A. Polter; Michalowicz, Joseph V.; Charosh, Mnnis; Ivanoff, Vladimir F.; Silverman, Joseph
Source: in Mathematics Magazine Vol. 47, No. 1 (1974), p. 46-60
More Articles
Type of Publication: Article
Language: English
Published: 1974
Online: Volltext
Volltext
  Search for full text
LEADER 01908nma a2200661 c 4500
001 JST056823924
003 DE-601
005 20180527090145.0
007 cr uuu---uuuuu
008 150324s1974 000 0 eng d
024 7 |a 10.2307/2688766  |2 doi 
024 8 |a 2688766 
035 |a 2688766 
040 |b ger  |c GBVCP 
041 0 |a eng 
100 1 |a Schaumberger, Norman 
245 1 0 |a Problems and Solutions  |h Elektronische Ressource 
300 |a Online-Ressource 
500 |a Copyright: Copyright 1974 The Mathematical Association of America (Incorporated) 
611 2 7 |a research-article  |2 gnd 
689 0 0 |A f  |a research-article 
689 0 |5 DE-601 
700 1 |a Clarke, E. M. 
700 1 |a Edwards, Ralph E. 
700 1 |a Usiskin, Zalmin 
700 1 |a Howell, John M. 
700 1 |a Good, Arnold 
700 1 |a Herschel, John 
700 1 |a Just, Erwin 
700 1 |a Klamkin, Murray S. 
700 1 |a Wayne, Alan 
700 1 |a Garfield, Ralph 
700 1 |a Baum, J. D. 
700 1 |a Suer, B. 
700 1 |a Demir, H. 
700 1 |a Nelson, Harry L. 
700 1 |a Tabor, John 
700 1 |a Beidler, John 
700 1 |a Bankoff, Leon 
700 1 |a Starke, E. P. 
700 1 |a Fox, William F. 
700 1 |a Sastry, K. R. S. 
700 1 |a Trigg, Charles W. 
700 1 |a Ringenberg, Lawrence A. 
700 1 |a Schmidt, K. W. 
700 1 |a Goldberg, Michael 
700 1 |a Bird, M. T. 
700 1 |a Geist, A. Polter 
700 1 |a Michalowicz, Joseph V. 
700 1 |a Charosh, Mnnis 
700 1 |a Ivanoff, Vladimir F. 
700 1 |a Silverman, Joseph 
773 0 8 |i in  |t Mathematics Magazine  |g Vol. 47, No. 1 (1974), p. 46-60  |q 47:1<46-60  |w (DE-601)JST056801122  |x 1930-0980 
856 4 1 |u https://www.jstor.org/stable/2688766  |3 Volltext 
856 4 1 |u http://dx.doi.org/10.2307/2688766  |3 Volltext 
912 |a GBV_JSTOR 
951 |a AR 
952 |d 47  |j 1974  |e 1  |h 46-60 

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation